# SDR EE4Y100541

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N574SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49521
- Aircraft time: 39,831 hours, 29,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Part time: 39,831 hours, 29,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) LOWER FUSELAGE, MID CARGO COMPARTMENT FROM Y STA 590 TO 780 LONG 30 CORRODED.
